Alert archive / Wisconsin / Snow Advisories in 2007
Snow Advisory 5, NWS La Crosse, WI
NWS La Crosse, WI issued this snow advisory at Apr 2, 2007, 4:00 PM CDT for Clark County, Taylor County, Wisconsin. It took effect at Apr 3, 2007, 4:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2007, 4:00 PM CDT (21:00 UTC)
- In effect from
- Apr 3, 2007, 4:00 PM CDT
- Expired
- Apr 3, 2007, 3:14 PM CDT
- In force
- Issued by
- NWS La Crosse, WI
Counties Clark County, WI, Taylor County, WI
The radar
The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KARX 022100 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 400 PM CDT MON APR 2 2007 ...EARLY SPRING SNOWFALL EXPECTED... .A VIGOROUS UPPER LEVEL DISTURBANCE IN COMBINATION WITH LOW PRESSURE TRACKING FROM IOWA ACROSS NORTHERN ILLINOIS TONIGHT INTO TUESDAY IS EXPECTED TO BRING SIGNIFICANT SNOWFALL TO NORTH CENTRAL WISCONSIN. WIZ017-029-030500- /O.NEW.KARX.SN.Y.0005.070403T2100Z-070404T0900Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 400 PM CDT MON APR 2 2007 ...SNOW ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 AM CDT WEDNESDAY. RAIN IS EXPECTED TO CHANGE TO ALL SNOW TUESDAY AFTERNOON...THEN CONTINUE INTO TUESDAY NIGHT. AT THIS TIME...TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH HIGHEST AMOUNTS MAINLY ALONG AND NORTH OF HIGHWAY 29. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ THOMPSON
4 follow-up statements
000 WWUS43 KARX 030318 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1018 PM CDT MON APR 2 2007 ...EARLY SPRING SNOWFALL EXPECTED... .A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE UPPER MIDWEST TUESDAY AND TUESDAY NIGHT. AT THE SURFACE...LOW PRESSURE WILL MOVE OUT OF SOUTHERN IOWA LATE TONIGHT TO THE NORTHERN PART OF LOWER MICHIGAN BY TUESDAY EVENING. RAIN IS EXPECTED TO CHANGE TO SNOW EARLY TUESDAY AFTERNOON AND THEN CONTINUE TO FALL MOST OF TUESDAY NIGHT. SIGNIFICANT ACCUMULATIONS ARE EXPECTED TO OCCUR WITH AMOUNTS AROUND AN INCH FOR THE SOUTHERN AND CENTRAL PARTS OF CLARK COUNTY UP TO 4 INCHES ACROSS NORTHERN TAYLOR COUNTY. WIZ017-029-031130- /O.CON.KARX.SN.Y.0005.070403T2100Z-070404T0900Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 1018 PM CDT MON APR 2 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 4 AM CDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 4 AM CDT WEDNESDAY. RAIN IS EXPECTED TO CHANGE TO ALL SNOW TUESDAY AFTERNOON...THEN CONTINUE INTO TUESDAY NIGHT. AT THIS TIME...TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH HIGHEST AMOUNTS MAINLY ALONG AND NORTH OF HIGHWAY 29. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 04
000 WWUS43 KARX 030920 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 420 AM CDT TUE APR 3 2007 ...EARLY SPRING SNOWFALL EXPECTED ACROSS NORTHERN WISCONSIN... .A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE UPPER MIDWEST THIS AFTERNOON AND TONIGHT. AT THE SURFACE...LOW PRESSURE WILL MOVE ACROSS NORTHERN ILLINOIS TODAY...THEN INTO NORTHERN LOWER MICHIGAN THIS EVENING. ONCE THE LOW GOES BY THIS AFTERNOON...COLDER AIR WILL BE PULLED SOUTH ACROSS THE AREA. THE RAIN IS EXPECTED TO CHANGE TO SNOW DURING THE EARLY AFTERNOON THEN CONTINUE TO FALL MOST OF TONIGHT. SIGNIFICANT ACCUMULATIONS ARE EXPECTED TO OCCUR...WITH AMOUNTS AROUND 2 INCHES ALONG HIGHWAY 10...UP TO 3 TO 4 INCHES NORTH OF HIGHWAY 29. WIZ017-029-031730- /O.CON.KARX.SN.Y.0005.070403T2100Z-070404T0900Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 420 AM CDT TUE APR 3 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY. RAIN IS EXPECTED TO CHANGE TO ALL SNOW THIS AFTERNOON...THEN CONTINUE INTO TONIGHT. AT THIS TIME...TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH HIGHEST AMOUNTS IN THE JUMP RIVER...WESTBORO AND RIB LAKE AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RRS
000 WWUS43 KARX 031649 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1149 AM CDT TUE APR 3 2007 ...EARLY SPRING SNOWFALL EXPECTED ACROSS NORTHERN WISCONSIN... .A VIGOROUS UPPER LEVEL DISTURBANCE WILL CONTINUE TO MOVE ACROSS NORTHERN MINNESOTA AND NORTHERN WISCONSIN THROUGH THIS AFTERNOON AND TONIGHT. COLDER AIR WILL BE PULLED SOUTH ACROSS THE AREA THIS AFTERNOON AS LOW PRESSURE AT THE SURFACE MOVES FROM NORTHERN ILLINOIS INTO LOWER MICHIGAN. SCATTERED RAIN SHOWERS IS EXPECTED TO CHANGE TO ALL SNOW THIS AFTERNOON AND THEN CONTINUE TO FALL THROUGH THE OVERNIGHT HOURS. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED TO OCCUR...WITH AMOUNTS OF AROUND 1 TO 2 INCHES ALONG HIGHWAY 10...UP TO 3 TO 4 INCHES NORTH OF HIGHWAY 29. WIZ017-029-040100- /O.CON.KARX.SN.Y.0005.070403T2100Z-070404T0900Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 1149 AM CDT TUE APR 3 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT WEDNESDAY. SCATTERED RAIN SHOWERS WILL TRANSITION TO OCCASIONAL SNOW THIS AFTERNOON...THEN CONTINUE THROUGH THE OVERNIGHT HOURS. AT THIS TIME...TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED...WITH HIGHEST AMOUNTS IN THE JUMP RIVER...WESTBORO AND RIB LAKE AREAS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DAS
000 WWUS43 KARX 032014 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 314 PM CDT TUE APR 3 2007 ...SIGNIFICANT SNOWFALL AMOUNTS NO LONGER EXPECTED... .A LOW PRESSURE SYSTEM OVER NORTHERN ILLINOIS WILL QUICKLY MOVE EAST INTO WESTERN MICHIGAN THIS EVENING AND TONIGHT. DUE TO THE LONGER THAN EXPECTED CHANGE OVER OF RAIN TO SNOW...LESSER SNOWFALL AMOUNTS ARE EXPECTED LATE THIS AFTERNOON AND TONIGHT. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED. WIZ017-029-032115- /O.CAN.KARX.SN.Y.0005.070403T2100Z-070404T0900Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 314 PM CDT TUE APR 3 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE SNOW ADVISORY. LESSER SNOWFALL AMOUNTS ARE NO LONGER EXPECTED OVER TAYLOR AND CLARK COUNTIES LATE THIS AFTERNOON AND INTO TONIGHT. RAIN WILL CHANGE OVER TO ALL SNOW LATE THIS AFTERNOON AND CONTINUE INTO TONIGHT. SNOWFALL AMOUNTS OF ONE TO THREE INCHES ARE STILL POSSIBLE...ESPECIALLY NORTH OF HIGHWAY 29. $$ DTJ
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this snow advisory went out at Apr 2, 3:25 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 2, 3:25 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CDT MON APR 2 2007
.SHORT TERM...THROUGH THURSDAY NIGHT
FORECAST CONCERNS WERE PRIMARILY FOCUSED ON EFFECTS OF YET ANOTHER
DYNAMIC AND VIGOROUS WAVE TO AFFECT THE FORECAST AREA TONIGHT INTO
TUESDAY NIGHT. SPECIFIC CONCERNS WERE ASSOCIATED WITH ELEVATED
CONVECTION TONIGHT AND WHETHER THERE WILL BE POTENTIAL FOR A FEW
SEVERE STORMS. ATTENTION THEN TURNS TO SNOW CHANCES/AMOUNTS LATER
TUESDAY INTO TUESDAY NIGHT...ESPECIALLY FOR NORTH CENTRAL WI.
SURFACE ANALYSIS HAD FRONT EXTENDING FROM OHIO VALLEY ACROSS
CENTRAL ILLINOIS...THROUGH NORTHERN MISSOURI AND SOUTHERN NEBRASKA.
BAND OF MID LEVEL CLOUDS NORTH OF THE FRONT PRODUCING LIGHT SHOWERS
AND INDICATIVE OF MID LEVEL INSTABILITY. FURTHER UPSTREAM...WATER
VAPOR IMAGERY INDICATED VIGOROUS WAVE ADVANCING ACROSS WYOMING...
WHICH WILL BE THE NEXT SYSTEM TO IMPACT THE FORECAST AREA TONIGHT
INTO TUESDAY NIGHT.
12Z 02APR07 DETERMINISTIC MODELS AND 09Z 02APR07 NCEP SREF INDICATED
DECENT CLUSTERING WITH RESPECT TO TRACK OF SURFACE LOW INTO IOWA
TONIGHT...THEN ACROSS WI/IL BORDER AND TOWARD LOWER MICHIGAN
TUESDAY. THIS CONTINUES TO SUPPORT HIGH FORECAST CONFIDENCE OF
ANOTHER WIDESPREAD PRECIPITATION EVENT ACROSS THE FORECAST AREA.
OF SPECIAL NOTE...NAM/WRF SHIFTED HEAVY SNOW POTENTIAL FURTHER SOUTH
THAN GFS AND NCEP SREF...WHICH SHOULD RESULT IN POTENTIAL FOR
HEADLINES DUE TO SNOWFALL TUESDAY AFTERNOON INTO TUESDAY NIGHT
ACROSS OUR NORTH CENTRAL WI ZONES.
TONIGHT...ROBUST FORCING MECHANISMS EXPECTED TO PRODUCE HIGH
PROBABILITIES FOR RAINFALL ASSOCIATED WITH ELEVATED CONVECTION NORTH
OF WARM FRONT. 850MB JET INCREASES TO 50KTS AND IMPINGES ON FRONT
RETURNING NORTHWARD...THUS PRODUCING STRONG THETA-E ADVECTION. THIS
MAXIMIZES ACROSS NORTHEAST IOWA INTO SOUTHWEST WI...BEFORE PUSHING
EASTWARD BY ABOUT 12Z 03APR07.
09Z 02APR07 SPC SREF CAPE...AS WELL AS OPERATIONAL CAPE SUGGESTS
VALUES REACHING 500-1000 J/KG ACROSS THE AFOREMENTIONED AREAS. IN
ADDITION...EFFECTIVE SHEAR OF 35KTS IN THE 2-7KM LAYER SUPPORTS
POTENTIAL FOR ELEVATED SUPERCELLS. THUS...BEST SEVERE HAIL POTENTIAL
EXISTS...MAINLY ACROSS NORTHEAST IOWA AND ADJACENT SOUTHWEST CORNER
OF WI GENERALLY BETWEEN 03Z 03APR07-09Z 03APR07. PLEASE REFERENCE
LATEST HAZARDOUS WEATHER OUTLOOK AND SPC DAY ONE OUTLOOK.
TUESDAY...ANY CONVECTION ONGOING IN THE MORNING SHOULD PUSH
STEADILY OUT OF THE FORECAST AREA. ATTENTION THEN TURNS TO SNOW
CHANCES AND AMOUNTS...ESPECIALLY ACROSS NORTH CENTRAL WI ZONES.
IMPRESSIVE ISENTROPIC LIFT IN THE 280K-290K LAYER...ALONG WITH DEEP
Q-G CONVERGENCE AND UPPER LEVEL DIVERGENCE ASSOCIATED WITH COUPLE
300MB JET STRUCTURE SUPPORTS HIGH CONFIDENCE THAT NORTHERN MOST
SECTIONS OF THE FORECAST AREA SHOULD RECEIVE SNOW.
FORECAST SOUNDINGS INDICATED CHANGEOVER TO ALL SNOW SHOULD OCCUR
AROUND 21Z 03APR07 IN NORTH CENTRAL WI. PRECIPITATION ELSEWHERE
OVER THE REMAINDER OF THE FORECAST AREA SHOULD CHANGE TO ALL
SNOW BY EARLY EVENING AS COLD AIR CRASHES IN BEHIND DEPARTING
SYSTEM. BASED ON LATEST OPERATIONAL MODELS SUITE AND NCEP SREF...
WE BELIEVE AREAS MAINLY ALONG AND NORTH OF HIGHWAY 29 IN OUR NORTH
CENTRAL WI ZONES HAVE THE HIGHEST PROBABILITY TO RECEIVE ENOUGH
SNOWFALL TO WARRANT SNOW ADVISORY. AT THIS TIME...SNOWFALL TOTALS
EXPECTED IN THE 2-4 INCH RANGE IN THE AFOREMENTIONED AREAS.
TUESDAY NIGHT INTO WEDNESDAY...PROGRESSIVE NATURE OF SYSTEM SHOULD
RESULT IN STEADY TAPERING OFF OR ENDING OF SNOW AS FORCING
EXITS. LINGERING POTENTIAL FOR SNOW SHOWERS CONTINUES INTO
WEDNESDAY. STRONG NORTHWEST WINDS EXPECTED IN THE WAKE OF THE
SYSTEM...SO ENHANCED WINDS SPEEDS AND GUSTS IN CURRENT DATA
BASE DURING THIS TIME FRAME.
.LONG TERM...FRIDAY THROUGH MONDAY
FORECAST CONFIDENCE REMAINS HIGH FOR DRY WEATHER CONDITIONS AND
COLDER THAN AVERAGE TEMPERATURES. THIS WAS BASED ON CONSISTENCY
WITHIN MEDIUM RANGE MODELS OF FAIRLY STABLE AND BLOCKY PATTERN OF
TROUGH OVER NORTHEAST U.S. AND RIDGE ACROSS WESTERN PART OF NATION.
NO CHANGES WERE MADE TO THE EXTENDED OUTLOOK.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...SNOW ADVISORY FROM 4 PM TUESDAY TO 4 AM CDT WEDNESDAY FOR
WIZ017-WIZ029.
MN...NONE.
IA...NONE.
&&
THOMPSONHazardous weather outlook, Apr 2, 3:43 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 343 PM CDT MON APR 2 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-031100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 343 PM CDT MON APR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A WARM FRONT OVER EASTERN KANSAS AND NORTHERN MISSOURI WILL MOVE NORTH INTO EAST CENTRAL IOWA AND WESTERN ILLINOIS TONIGHT. THIS WILL ALLOW FOR THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS EVENING AND INTO TONIGHT. ENOUGH MOISTURE AND INSTABILITY MAY BE PULLED NORTHWARD WITH THE FRONT...THAT A FEW OF THE STORMS THIS EVENING AND INTO TONIGHT COULD PRODUCE LARGE HAIL ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. THE MAIN THREAT TIME APPEARS TO BE FROM 9 PM TO 3 AM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS WILL LINGER EAST OF A LINE FROM CAMP DOUGLAS WISCONSIN TO STRAWBERRY POINT IOWA TUESDAY MORNING AS THE LOW MOVES TO NEAR CHICAGO. AT THIS TIME...THESE THUNDERSTORMS WILL BE BELOW SEVERE LIMITS. COLDER AIR WRAPPING IN BEHIND THE LOW WILL CAUSE ANY PRECIPITATION TUESDAY AFTERNOON AND EVENING TO GRADUALLY MIX WITH AND CHANGE TO SNOW. SNOWFALL ACCUMULATIONS WILL RANGE FROM A TRACE TO LESS THAN AN INCH AND MAINLY ON GRASSY SURFACES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND INTO TONIGHT ACROSS PARTS OF NORTHEAST IOWA INTO FAR SOUTHWEST WISCONSIN. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED AT THIS TIME. WIZ017-029-031100- CLARK-TAYLOR- 343 PM CDT MON APR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT A WARM FRONT OVER EASTERN KANSAS AND NORTHERN MISSOURI WILL MOVE NORTH INTO EAST CENTRAL IOWA AND WESTERN ILLINOIS TONIGHT. THIS WILL ALLOW FOR THE DEVELOPMENT OF SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA THIS EVENING AND INTO TONIGHT. DUE TO LACK OF INSTABILITY AND COVERAGE OF THUNDERSTORMS...THE ISOLATED THUNDERSTORMS WILL BE BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A LOW PRESSURE SYSTEM WILL MOVE ALONG THE WARM FRONT AND INTO WESTERN MICHIGAN TUESDAY EVENING. THIS WILL ALLOW FOR RAIN TO CHANGE OVER TO ALL SNOW TUESDAY AFTERNOON...AND SNOW TO CONTINUE INTO WEDNESDAY MORNING. TOTAL SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED MAINLY NORTH OF HIGHWAY 29. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. HOWEVER... SNOWFALL AMOUNTS FOR TUESDAY AFTERNOON INTO WEDNESDAY MORNING WILL BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED AT THIS TIME. DTJ
Nearby
Snow Advisories in Wisconsin, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.